# SDR TRAX200800102

- Difficulty date: January 17, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,963 hours, 35,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Worn
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO DML 091378 EXIT ROW 1 (RIGHT SIDE) EMERGENCY EXIT LIGHT COVER WORN.
